MathSciNet Relay Station
MathSciNet bibliographic data
MR2215764 (2007a:47008) 47A16 (47B37)
Bernal-González, L. Hypercyclic subspaces in Fréchet spaces. Proc. Amer. Math. Soc. 134 (2006), no. 7, 1955–1961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement